MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely depressed architect total bilirubin results on one patient.The results provided were: sid (b)(6) initial result bilirubin, total = >25.00 mg/dl, repeated bilirubin, total = 1.30 mg/dl, repeated on the alinity bilirubin, total = 23.17 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The field service representative (fsr) reviewed assay parameters and adjusted the wavelengths for each assay per the package insert.Total and direct bilirubin assays were then calibrated and both levels of controls were in range.Retesting of the samples gave expected results.A review of tickets determined that there is normal complaint activity for architect total bilirubin reagent ln 6l45-21/lot number 56466uq12.Review of tracking and trending reports did not identify any related trends for discrepant patient results for the product.World wide data was reviewed and determined that the patient median result for total bilirubin reagent lot number 56466uq12 is within established control limits, therefore, no unusual reagent lot performance was identified.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, the architect total bilirubin reagent lot number 56466uq12 is performing as intended, no systemic issue or deficiency was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key10924503
Report Number3016438761-2020-00317
Device Sequence Number19050295
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56466UQ12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/09/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, C462115; ARC C4 PROC MOD, 02P24-01, C462115